# SDR AALA20120716007

- Difficulty date: July 16, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 60,451 hours, 31,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP FOR FORWARD GALLEY EMERGENCY LIGHT.  OPS CHECK NORMAL.
